当前位置: 首页  >  师资队伍  >  按职称排序  >  教授  >  许天周

教授

教师姓名:许天周
出生日期:
所在学科:应用数学
职称:教授/博士生导师       邮编:100081
联系电话:010-68913829
E-mail:xutianzhou@bit.edu.cn
通讯地址:School of Mathematics and Statistics, Beijing Institute of Technolog (北京理工大学数学与统计学院)

Educational Background

9/1993--06/1996(Ph.D.), Dept. of Math., Nanjing University, Nanjing

9/1981--06/1988( B.Sc., M.Sc.), Dept. of Math., Shaanxi Normal University, Xian

 

Working Experience

07/1996--present, School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 

7/1988--08/1993, Journal Editorial Department, Qinghai Normal University, Xining

Teachings

Functional Analysis, Real Variable Function, Modern Mathematics Foundation, Calculus A(I), Calculus A(II)

Publications

  1.      Hui Gao, Tian-Zhou Xu, Shaojie Yang, Gangwei Wang, Analytical study of solitons for the variant Boussinesq equations,  Nonlinear Dynamics, 88 (2017) , 1139-1146.

  2.      Hui Gao, Tian-Zhou Xu, Tianyou Fan and Gangwei Wang, Analytic study of solutions for the Born-Infeld equation in nonlinear electrodynamics. Eur. Phys. J. Plus (2017) 132: 139, DOI 10.1140/epjp/i2017-11419-7

  3.      Shaojie Yang, Tian-Zhou Xu, 1-Soliton and peaked solitary wave solutions of nonlinear longitudinal wave equation in magneto-electro-elastic circular rod,  Nonlinear Dynamics, 87 (2017), 2735-2739.

  4.      Chun Wang, Tian-Zhou Xu, Stability of the nonlinear fractional differential equations with the right-sided Riemann-Liouville fractional derivative, Discrete and Continuous Dynamical Systems -Series S, 10(3)(2017), 505-521.

  5.      Tian-Zhou Xu, Yali Ding, John Michael Rassias, A fixed point approach to the stability of nonic functional equation in non-Archimedean spaces, Journal of Computational Analysis and Applications, 22 (2017), 359-368.

  6.      Hui Gao, Tian-Zhou Xu, Shaojie Yang, Gangwei Wang, Exact solutions of a nonlocal nonlinear Schrödinger equation, Optoelectronics and Advanced Materials-Rapid Communications, 9-10 (2016), 651-657.

  7.      Chun Wang, Tian-Zhou Xu, Hyers–Ulam stability of differential 0perators on reproducing kernel function spaces, Complex Analysis and Operator Theory, 10 (2016), 795-813.

  8.      Zhan-Peng Yang, Tian-Zhou Xu, Min Qi, Ulam-Hyers stability for fractional differential equations in quaternionic analysis, Advances in Applied Clifford Algebras, 26 (2016), 469-478.

  9.      Zhan-Peng Yang, Tian-Zhou Xu, Min Qi, The Cauchy problem for quaternion fuzzy fractional differential equations, Journal of Intelligent & Fuzzy Systems 29 (2015), 451-461.

  10.   Chun Wang, Tian-Zhou Xu, Hyers-Ulam stability of a class of fractional linear differential equations, Kodai Mathematical Journal, 38(2015), 510-520.

  11.   Gang-Wei Wang, Tian-Zhou Xu, H.A. Zedan, R. Abazari, H. Triki, A. Biswas, Solitary waves, shock waves and other solutions to Nizhniki-Novikov-Veselov equation, Applied and Computational  Mathematics  an International  Journal,   14(2015), 260-283.

  12.   Gang-Wei Wang, Tian-Zhou Xu, Invariant analysis and explicit solutions of the time fractional nonlinear perturbed Burgers equation, Nonlinear Analysis: Modeling and Control, 20(2015), 570–584.

  13.   Zhan-Peng Yang, Tian-Zhou Xu, On New Existence Results for Fractional Differential Equations in Quaternionic Analysis, Advances in Applied Clifford Algebras, 25(2015), 733-740.

  14.   Chun Wang, Tian-Zhou Xu, Hyers-Ulam stability of fractional linear differential equations involving Caputo fractional derivatives, Applications of Mathematics, 60(2015), 383-393.

  15.   Gang-Wei Wang, Tian-Zhou Xu, Group Analysis, Explicit Solutions and Conservation Laws of the Logarithmic-KdV Equation, Journal of the Korean Physical Society, 66(2015), 1475-1481.

  16.   Gang-Wei Wang, Tian-Zhou Xu, Optical soliton of time fractional Schrödinger equations with He’s semi-inverse method, Laser Physics, 25(2015), 055402, 1-8.

  17.   Tian-Zhou Xu, Chun Wang, Themistocles M. Rassias, On the  stability of multi-additive mappings in non-Archimedean normed spaces, Journal of Computational Analysis and Applications, 18(2015), 1102-1110.

  18.   Gang-Wei Wang, Tian-Zhou Xu, R. Abazari, Z. Jovanoski  and A. Biswas, Shock Waves and Other Solutions to the Benjamin-Bona-Mahoney-Burgers Equation with Dual Power-Law Nonlinearity, Acta Physica Polonica A, 126(2014), 1221-1225.

  19.   Tian-Zhou Xu, On fuzzy approximately cubic type mapping in fuzzy Banach spaces, Information Sciences, 278(2014), 56-66.

  20.   Chun Wang, Tian-Zhou Xu, Hyers-Ulam stability of differentiation operator on Hilbert  spaces of entire functions, Journal of Function Spaces, 2014(2014),  398673, 1-6.

  21.   Gang-Wei Wang, Tian-Zhou Xu, The Modified Fractional Sub-Equation Method and Its Applications to Nonlinear Fractional Partial Differential Equations, Romanian Journal of Physics, 59(2014), 636–645.

  22.   Gang-Wei Wang, Tian-Zhou Xu, The improved fractional sub-equation method and its applications to nonlinear fractional partial differential equations, Romanian Reports in Physics, 66(2014), 595–602.

  23.   Gang-Wei Wang, Tian-Zhou Xu, Xi-Qiang Liu, New explicit solutions of the fifth-order KdV equation with variable coefficients, Bulletin of the Malaysian Mathematical Sciences Society, 37(2014), 769–778.

  24.   Gang-Wei Wang, Tian-Zhou Xu, Anjan Biswas, Topological solitons and conservation laws of the coupled Burgers equations, Romanian Reports in Physics, 66(2014), 274-285.

  25.   Gang-Wei Wang, Tian-Zhou Xu, Invariant analysis and exact solutions of nonlinear time fractional Sharma-Tasso-Olver equation by Lie group analysis, Nonlinear Dynamics, 76(2014), 571-580.

  26.   Gang-Wei WangTian-Zhou XuGhodrat EbadiStephen JohnsonAndre J. StrongAnjan Biswas, Singular solitons, shock waves, and other solutions to potential KdV equation, Nonlinear Dynamics, 76(2014), 1059-1068.

  27.   Gang-Wei Wang, Tian-Zhou Xu, Tao Feng, Lie Symmetry Analysis and Explicit Solutions of the Time Fractional Fifth-Order KdV Equation, PLOS ONE, 9(2)(2014): e88336, 1-6.

  28.   Tian-Zhou Xu, Zhan-Peng Yang, John Michael Rassias, Direct and fixed point approaches to the stability of an AQ-functional equation in non-Archimedean normed spaces, Journal of Computational Analysis and Applications, 17(2014), 697-706.

  29.   Gang-Wei Wang, Tian-Zhou Xu,  Stephen Johnson,  Anjan Biswas, Solitons and Lie group analysis to an extended quantum Zakharov-Kuznetsov equation, Astrophysics and Space Science, 349(2014), 317-327.

  30.   Shuai-Shuai FanBing-Zhao Li, Tian-Zhou Xu, A two-channel perfect reconstruction filter bank associated with the linear canonical transform, International Journal of Electronics Letters, 2(2014), 72-82.

  31.   Gang-Wei Wang, Tian-Zhou Xu, Symmetry properties and explicit solutions of the nonlinear time fractional KdV equation, Boundary Value Problems,  2013(2013), 232, 1-13.

  32.   Gang-Wei Wang, Tian-Zhou Xu, Group analysis and new explicit solutions of simplified modified Kawahara equation with variable coefficients, Abstract and Applied Analysis, 2013(2013), 139160, 1-8.

  33.   Tian-Zhou Xu, Approximate multi-Jensen, multi-Euler-Lagrange additive and quadratic mappings in n-Banach spaces, Abstract and Applied Analysis, 2013(2013), 648709, 1-12.

  34.   Tian-Zhou Xu, On the Mazur-Ulam Theorem in Non-Archimedean Fuzzy n-Normed Spaces, ISRN Mathematical Analysis, 2013(2013), 814067, 1-7.

  35.   Krzysztof Cieplinski, Tian-Zhou Xu, Approximate multi-Jensen and multi-quadratic mappings in 2-Banach spaces, Carpathian Journal of Mathematics, 29(2013), 159–166.

  36.   Tian-Zhou Xu, John Michael Rassias, Approximate septic and octic mappings in quasi-β-normed spaces, Journal of Computational Analysis and Applications, 15(2013), 1110-1119.

  37.   Tian-Zhou Xu, Matina John Rassias, Wan Xin Xu, and John Michael Rassias, A fixed point approach to the intuitionistic fuzzy stability of quintic and sextic functional equations,  Iranian Journal of Fuzzy Systems, 9(2012), 21-40.

  38.   Tian-Zhou Xu, On the stability of multi-Jensen mappings in β-normed spaces, Applied Mathematics Letters, 25(11)(2012), 1866-1870.

  39.   Tian-Zhou Xu, Stability of multi-Jensen mappings in non-Archimedean normed spaces, Journal of Mathematical Physics, 53(2012), 023507, 1-9.

  40.   Tian-Zhou Xu, John Michael Rassias, A fixed point approach to the Hyers-Ulam stability of an AQ functional equation on β-Banach modules, Journal of Inequalities and Applications, 2012(2012), 204, 1-18.

  41.   Tian-Zhou Xu, John Michael Rassias, On the Hyers-Ulam stability of a general mixed additive and cubic functional equation in n-Banach spaces, Abstract and Applied Analysis, 2012(2012), 926390, 1-23.

  42.   Tian-Zhou Xu, John Michael Rassias, A fixed point approach to the stability of an AQ-functional equation on β-Banach modules, Fixed Point Theory and Applications, 2012(2012), 32, 1-14.

  43.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, Generalized Hyers-Ulam stability of a general mixed additive-cubic functional equation in quasi-Banach spaces, Acta Mathematica Sinica-English Series, 28(2012), 529–560.

  44.   Tian-Zhou Xu, John Michael Rassias, Stability of general multi-Euler-Lagrange quadratic functional equations in non-Archimedean fuzzy normed spaces, Advances in Difference Equations, 2012(2012), 119, 1-19.

  45.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, Stability of a general mixed additive-cubic equation in F-spaces, Journal of Computational Analysis and Applications, 14(2012), 1026-1037.

  46.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, A generalized mixed quadratic-quartic functional equation, Bulletin of the Malaysian Mathematical Sciences Society, 35(2012), 633–649.

 47.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, A fixed point approach to the stability of a general mixed additive-cubic equation on Banach modules, Acta Mathematica Scientia,  32B(3)(2012), 866-892.

  48.   Cui-Ping Li, Bing-Zhao Li, Tian-Zhou Xu, Approximating bandlimited signals associated with the LCT domain from nonuniform samples at unknown locations, Signal Processing, 92(7)(2012), 1658-1664.

  49.   Tian-Wen Che, Bing-Zhao Li, Tian-Zhou Xu, The ambiguity function associated with the linear canonical transform, EURASIP Journal on Advances in Signal Processing, 2012 (2012), 138, 1-14.

  50.   Bing-Zhao Li, Tian-Zhou Xu, Spectral analysis of sampled signals in the linear    canonical transform domain, Mathematical Problems in Engineering, 2012(2012), 536464, 1-19..

  51.   Bing-Zhao Li, Tian-Zhou Xu, Sampling in the linear canonical transform domain, Mathematical Problems in Engineering, 2012(2012), 504580, 1-13.

  52.   Bing-Zhao Li, Tian-Zhou Xu, Parseval relationship of Samples in the fractional Fourier transform domain, Journal of Applied Mathematics, 2012(2012), 428142, 1-11.

  53.   Tian-Zhou Xu, Completely dissipative maps and Stinespring’s dilation-type theorem on σ-C*-algebras, Abstract and Applied Analysis, 2011(2011), 702989, 1-13.

  54.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, A generalized mixed type of quartic-cubic-quadratic-additive functional equations, Ukrainian Mathematical Journal, 63(2011), 461-479.

  55.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, A generalized mixed additive-cubic functional equation, Journal of Computational Analysis and Applications, 13(2011), 1273-1282.

  56.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, A fixed point approach to the stability of a general mixed additive-cubic functional equation in quasi fuzzy normed spaces, International Journal of the Physical Sciences, 6(2)(2011), 313-324.

  57.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, Stability of a general mixed additive-cubic functional equation in non-Archimedean fuzzy normed spaces, Journal of Mathematical Physics, 51(2010), 093508, 1-19.

  58.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, Intuitionistic fuzzy stability of a general mixed additive-cubic equation, Journal of Mathematical Physics, 51(2010), 06351, 1-21.

  59.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, On the stability of a general mixed additive-cubic functional equation in random normed spaces,  Journal of Inequalities and Applications, 2010(2010), 328473, 1-16.

  60.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, A fixed point approach to the stability of a general mixed AQCQ-functional equation in non-Archimedean  normed  spaces,  Discrete Dynamics in Nature and Society, 2010(2010), 812545, 1-24.

  61.   Tian-Zhou Xu, John Michael Rassias, Wanxin Xu, Generalized Ulam-Hyers stability of a general mixed AQCQ-functional equation in multi-Banach spaces: a fixed point approach, Eurpean Journal of Pure and Applied Mathematics, 3(6)(2010), 1032-1047.

  62.   Tian-Zhou Xu, John Michael Rassias, Matina John Rassias, Wanxin Xu, A fixed point approach to the stability of quintic and sextic functional equations in quasi-b-normed spaces, Journal of Inequalities and Applications, 2010(2010), 423231, 1-23.

  63.   Bing-Zhao Li, Ran Tao, Tian-Zhou Xu, Yue Wang, The Poisson sum formulae associated with the fractional Fourier transform, Signal Processing, 89(2009), 851-856.

  64.   Tian-Zhou Xu, Covariant projective representation for covariant completely multi-positive linear maps, Acta Mathematica Sinica Chinese Series,  51(2)(2008), 357-364.

  65.   Tian-Zhou Xu, Qinglin Zheng, Peichao Duan, Bing-Zhao Li, Completely positive maps and Stinespring’s dilation theorem over σ-C*-algebras, Journal of System Science and Mathematical Science Chinese Series, 24(2004), 169-178.

  66.   Tian-Zhou Xu, Covariant completely positive maps, Indian Journal of Pure and Applied Mathematics, 34(2003), 1131-1140.

  67.   Tian-Zhou Xu, Peichao Duan, Qinglin Zheng, Completely positive definite maps on σ-C*-algebras, Advances in Mathematics(China), 32(2003), 241-242.

  68.   Tian-Zhou Xu, Bing-Zhao Li, Yugeng Zhao, Amenability and nuclearity for Pro-C*-algebras,  Advances in Mathematics(China), 32(3)(2003), 334-340.

  69.   Tian-Zhou Xu, Jie Liang, Covariant projective extensions, Advances in Mathematics(China), 32(4)(2003), 506-508.

  70.   Tian-Zhou Xu, Positive maps over σ-C*-algebras, Journal of System Science and Mathematical Science Chinese Series, 21(2001), 1-8.

  71.   Tian-Zhou Xu, The weak topology for SG-primitive ideals, Publicationes Math. Debrecen, 52(1998), 103-119.

      72. Tian-Zhou Xu, Modules over operator algebras and its module maps, Indian Journal of Pure and Applied Mathematics, 28(1997), 877-886.

      73.  Tian-Zhou Xu, Nonstable representable K-theory for σ-C*-algebras,  Publicationes Math. Debrecen,  51(1997), 225-240.

  

Books

  1.Tian-Zhou Xu, Bing-Zhao Li, Linear Canonical Transform and Its Applications (in Chinese), Science Press, Beijing, 2013.

  2.Tian-Zhou Xu, Bing-Zhao Li, Foundation of Modern Mathematics (in Chinese), Beijing Institute of Technology Press, Beijing, 2009.

  3.Tian Zhou Xu, Applied Functional Analysis (in Chinese), Science Press, Beijing, 2002.

Research Projects

  ·         01/2012--12/2015 National Natural Science Foundation of China (Grant No. 11171022).

  ·         01/2006--12/2009 National Natural Science Foundation of China (Grant No. 10671013).

Graduate Students

博士研究生(PhD on going)

- Jiao Wang(王娇,2016级)

- Shaojie Yang(杨绍杰,2015级),Hui Gao(高慧,2015级)

- Yali Ding(丁亚莉,2014级)

- Chun Wang(王春,2013级), Gangwei Wang(王岗伟,2013级)

Former Graduate Students

M.Phil(毕业硕士):

- Yaling Li(李亚玲,2014)

- Shuaishuai Fan(范帅帅,2013)

- Tianwen Che(车天文,2011), Cuiping Li(李翠萍,2011)

- Chao Wei(魏超,2010)

- Yunfeng Ban(班允峰,2009), Yong Qiao(乔永,2009)

- Xiaoqian Wu(吴晓谦,2008), Yaliang Hu(胡雅亮,2008), Fei Chang(常飞,2008)

- Xiaofeng Long(龙小凤,2007)

- Jiangbing Zhu(朱江兵,2006), Huiying Liu(刘慧颖,2006),Yuan Zhang(章渊,2006),  Yuping Zhao(赵玉萍,2006)

- Jie Liang(梁洁,2005)

- Peichao Duan(段培超,2004), Qinglin Zheng(郑庆琳,2004)

- Yugeng Zhao(赵雨耿,2003), Bo Xiao(肖搏,2003)

- Tao Cai(蔡涛,2002)

- Bingzhao Li(李炳照,2001)

-----------

PhD(毕业博士):

- Zhanpeng Yang(杨战鹏,2016)

International Refereed Journals

  1.    IEEE Transactions on Signal Processing

  2.    Proceedings of the Royal Society of London Series A

  1.    Mathematical Communications

  2.    Journal of Mathematical Analysis, Republic of Kosova(http://ilirias.com/jma)

  3.    Mathematical Methods in the Applied Sciences

  4.    Communications in Nonlinear Science and Numerical Simulation

  5.    Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas.

  6.      Expositiones Mathematicae

  7.      Advances in Difference Equation

  8.      Electronic Journal of Differential Equations

  9.      Acta Mathematica Sinica, English Series

  10.   Acta Mathematica Scientia

  11.   Journal of Inequalities and Applications

  12.   Georgian Mathematical Journal

  13.   An. St. Univ. Ovidius, Constanta, Seria Matematica

  14.   Journal of Function Spaces

  15.   Tbilisi Mathematical Journal

  16.   Journal of Mathematics

  17.   Boletim Sociedade Paranaense de Matemática